Equation of state of nonadditive d-dimensional hard-sphere mixtures
An equation of state for a multicomponent mixture of nonadditive hard spheres in d dimensions is proposed. It yields a rather simple density dependence and constitutes a natural extension of the equation of state for additive hard spheres proposed by us [A. Santos, S. B. Yuste, and M. Lopez de Haro,...
Gespeichert in:
Veröffentlicht in: | The Journal of chemical physics 2005-01, Vol.122 (2), p.024514-024514 |
---|---|
Hauptverfasser: | , , |
Format: | Artikel |
Sprache: | eng |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
container_end_page | 024514 |
---|---|
container_issue | 2 |
container_start_page | 024514 |
container_title | The Journal of chemical physics |
container_volume | 122 |
creator | Santos, A López de Haro, M Yuste, S B |
description | An equation of state for a multicomponent mixture of nonadditive hard spheres in d dimensions is proposed. It yields a rather simple density dependence and constitutes a natural extension of the equation of state for additive hard spheres proposed by us [A. Santos, S. B. Yuste, and M. Lopez de Haro, Mol. Phys. 96, 1 (1999)]. The proposal relies on the known exact second and third virial coefficients and requires as input the compressibility factor of the one-component system. A comparison is carried out both with another recent theoretical proposal based on a similar philosophy and with the available exact results and simulation data in d=1, 2, and 3. Good general agreement with the reported values of the virial coefficients and of the compressibility factor of binary mixtures is observed, especially for high asymmetries and/or positive nonadditivities. |
doi_str_mv | 10.1063/1.1832591 |
format | Article |
fullrecord | <record><control><sourceid>proquest_cross</sourceid><recordid>TN_cdi_proquest_miscellaneous_67348225</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><sourcerecordid>67348225</sourcerecordid><originalsourceid>FETCH-LOGICAL-c318t-270fbe33cec93de5cdb87aae29b5240a96e162547ceabe159d08665256c305133</originalsourceid><addsrcrecordid>eNpF0D1PwzAQxnELgWgpDHwBlAmJIeXOjh17RFV5kSqxwBw59kUNyktrJwi-Pa0aielu-OkZ_ozdIiwRlHjEJWrBpcEzNkfQJs2VgXM2B-CYGgVqxq5i_AIAzHl2yWYoldAK5Jyt1vvRDnXfJX2VxMEOdHy6vrPe10P9TYlPfd1SFw_GNsnWBp_G3ZYCJW39M4yB4jW7qGwT6Wa6C_b5vP5Yvaab95e31dMmdQL1kPIcqpKEcOSM8CSdL3VuLXFTSp6BNYpQcZnljmxJKI0HrZTkUjkBEoVYsPvT7i70-5HiULR1dNQ0tqN-jIXKRaY5lwf4cIIu9DEGqopdqFsbfguE4liswGIqdrB30-hYtuT_5ZRI_AF7mmUy</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype><pqid>67348225</pqid></control><display><type>article</type><title>Equation of state of nonadditive d-dimensional hard-sphere mixtures</title><source>AIP Journals Complete</source><source>AIP Digital Archive</source><creator>Santos, A ; López de Haro, M ; Yuste, S B</creator><creatorcontrib>Santos, A ; López de Haro, M ; Yuste, S B</creatorcontrib><description>An equation of state for a multicomponent mixture of nonadditive hard spheres in d dimensions is proposed. It yields a rather simple density dependence and constitutes a natural extension of the equation of state for additive hard spheres proposed by us [A. Santos, S. B. Yuste, and M. Lopez de Haro, Mol. Phys. 96, 1 (1999)]. The proposal relies on the known exact second and third virial coefficients and requires as input the compressibility factor of the one-component system. A comparison is carried out both with another recent theoretical proposal based on a similar philosophy and with the available exact results and simulation data in d=1, 2, and 3. Good general agreement with the reported values of the virial coefficients and of the compressibility factor of binary mixtures is observed, especially for high asymmetries and/or positive nonadditivities.</description><identifier>ISSN: 0021-9606</identifier><identifier>EISSN: 1089-7690</identifier><identifier>DOI: 10.1063/1.1832591</identifier><identifier>PMID: 15638605</identifier><language>eng</language><publisher>United States</publisher><ispartof>The Journal of chemical physics, 2005-01, Vol.122 (2), p.024514-024514</ispartof><rights>2005 American Institute of Physics.</rights><lds50>peer_reviewed</lds50><oa>free_for_read</oa><woscitedreferencessubscribed>false</woscitedreferencessubscribed><citedby>FETCH-LOGICAL-c318t-270fbe33cec93de5cdb87aae29b5240a96e162547ceabe159d08665256c305133</citedby><cites>FETCH-LOGICAL-c318t-270fbe33cec93de5cdb87aae29b5240a96e162547ceabe159d08665256c305133</cites></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><link.rule.ids>314,777,781,27905,27906</link.rule.ids><backlink>$$Uhttps://www.ncbi.nlm.nih.gov/pubmed/15638605$$D View this record in MEDLINE/PubMed$$Hfree_for_read</backlink></links><search><creatorcontrib>Santos, A</creatorcontrib><creatorcontrib>López de Haro, M</creatorcontrib><creatorcontrib>Yuste, S B</creatorcontrib><title>Equation of state of nonadditive d-dimensional hard-sphere mixtures</title><title>The Journal of chemical physics</title><addtitle>J Chem Phys</addtitle><description>An equation of state for a multicomponent mixture of nonadditive hard spheres in d dimensions is proposed. It yields a rather simple density dependence and constitutes a natural extension of the equation of state for additive hard spheres proposed by us [A. Santos, S. B. Yuste, and M. Lopez de Haro, Mol. Phys. 96, 1 (1999)]. The proposal relies on the known exact second and third virial coefficients and requires as input the compressibility factor of the one-component system. A comparison is carried out both with another recent theoretical proposal based on a similar philosophy and with the available exact results and simulation data in d=1, 2, and 3. Good general agreement with the reported values of the virial coefficients and of the compressibility factor of binary mixtures is observed, especially for high asymmetries and/or positive nonadditivities.</description><issn>0021-9606</issn><issn>1089-7690</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2005</creationdate><recordtype>article</recordtype><recordid>eNpF0D1PwzAQxnELgWgpDHwBlAmJIeXOjh17RFV5kSqxwBw59kUNyktrJwi-Pa0aielu-OkZ_ozdIiwRlHjEJWrBpcEzNkfQJs2VgXM2B-CYGgVqxq5i_AIAzHl2yWYoldAK5Jyt1vvRDnXfJX2VxMEOdHy6vrPe10P9TYlPfd1SFw_GNsnWBp_G3ZYCJW39M4yB4jW7qGwT6Wa6C_b5vP5Yvaab95e31dMmdQL1kPIcqpKEcOSM8CSdL3VuLXFTSp6BNYpQcZnljmxJKI0HrZTkUjkBEoVYsPvT7i70-5HiULR1dNQ0tqN-jIXKRaY5lwf4cIIu9DEGqopdqFsbfguE4liswGIqdrB30-hYtuT_5ZRI_AF7mmUy</recordid><startdate>20050108</startdate><enddate>20050108</enddate><creator>Santos, A</creator><creator>López de Haro, M</creator><creator>Yuste, S B</creator><scope>NPM</scope><scope>AAYXX</scope><scope>CITATION</scope><scope>7X8</scope></search><sort><creationdate>20050108</creationdate><title>Equation of state of nonadditive d-dimensional hard-sphere mixtures</title><author>Santos, A ; López de Haro, M ; Yuste, S B</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-c318t-270fbe33cec93de5cdb87aae29b5240a96e162547ceabe159d08665256c305133</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2005</creationdate><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Santos, A</creatorcontrib><creatorcontrib>López de Haro, M</creatorcontrib><creatorcontrib>Yuste, S B</creatorcontrib><collection>PubMed</collection><collection>CrossRef</collection><collection>MEDLINE - Academic</collection><jtitle>The Journal of chemical physics</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Santos, A</au><au>López de Haro, M</au><au>Yuste, S B</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>Equation of state of nonadditive d-dimensional hard-sphere mixtures</atitle><jtitle>The Journal of chemical physics</jtitle><addtitle>J Chem Phys</addtitle><date>2005-01-08</date><risdate>2005</risdate><volume>122</volume><issue>2</issue><spage>024514</spage><epage>024514</epage><pages>024514-024514</pages><issn>0021-9606</issn><eissn>1089-7690</eissn><abstract>An equation of state for a multicomponent mixture of nonadditive hard spheres in d dimensions is proposed. It yields a rather simple density dependence and constitutes a natural extension of the equation of state for additive hard spheres proposed by us [A. Santos, S. B. Yuste, and M. Lopez de Haro, Mol. Phys. 96, 1 (1999)]. The proposal relies on the known exact second and third virial coefficients and requires as input the compressibility factor of the one-component system. A comparison is carried out both with another recent theoretical proposal based on a similar philosophy and with the available exact results and simulation data in d=1, 2, and 3. Good general agreement with the reported values of the virial coefficients and of the compressibility factor of binary mixtures is observed, especially for high asymmetries and/or positive nonadditivities.</abstract><cop>United States</cop><pmid>15638605</pmid><doi>10.1063/1.1832591</doi><tpages>1</tpages><oa>free_for_read</oa></addata></record> |
fulltext | fulltext |
identifier | ISSN: 0021-9606 |
ispartof | The Journal of chemical physics, 2005-01, Vol.122 (2), p.024514-024514 |
issn | 0021-9606 1089-7690 |
language | eng |
recordid | cdi_proquest_miscellaneous_67348225 |
source | AIP Journals Complete; AIP Digital Archive |
title | Equation of state of nonadditive d-dimensional hard-sphere mixtures |
url | https://sfx.bib-bvb.de/sfx_tum?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2025-01-18T21%3A41%3A51IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-proquest_cross&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=Equation%20of%20state%20of%20nonadditive%20d-dimensional%20hard-sphere%20mixtures&rft.jtitle=The%20Journal%20of%20chemical%20physics&rft.au=Santos,%20A&rft.date=2005-01-08&rft.volume=122&rft.issue=2&rft.spage=024514&rft.epage=024514&rft.pages=024514-024514&rft.issn=0021-9606&rft.eissn=1089-7690&rft_id=info:doi/10.1063/1.1832591&rft_dat=%3Cproquest_cross%3E67348225%3C/proquest_cross%3E%3Curl%3E%3C/url%3E&disable_directlink=true&sfx.directlink=off&sfx.report_link=0&rft_id=info:oai/&rft_pqid=67348225&rft_id=info:pmid/15638605&rfr_iscdi=true |